| Model Number |
MMT-751NAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device passed displacement test and self test.Device passed a21 error test.No unexpected a21 alarm note.The test reservoir p-cap was able to lock in place.(b)(4).
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a pump error alarm and act button of the insulin pump was not working.The customer was able to clear the alarm.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.